# SDR QMLA2013082913125

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N152AM
- Make and model: Bell 407
- Aircraft serial: 54049
- Aircraft time: 1,199 hours, 3,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 206020110103
- Condition: Cracked
- Location: Tail Skid
- Part time: 1,199 hours, 3,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND TAIL SKID STRINGER, EXCESSIVELY LOOSE.  FOUND CRACK AT BASE OF STRINGER AROUND MOUNTING HOLE.
